# SDR FDEA202112263143

- Difficulty date: December 26, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOOR BULKHEAD WEB AT STATION 1841 X=  12   FOUND CRACKED. LOWER CENTER CARGO COMPARTMENT FLOOR BULKHEAD CRACKED WEB AT STATION 1841   X=0 TO X=60 REMOVED AND REPLACED WITH FABRICATED WEB AS PER SRM 51-31-01-0G. WEB   FABRICATED AS PER DOUGLAS DRAWING AGA 7170 REVISION R. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
